Discover HealthCARE Essentials For Less! - FREE Shipping on Orders over $50

Shopping cart

Your cart is currently empty

Product image slideshow Items

  • Benadryl Allergy Diphenhydramine HCL 25 mg - 100 tablets
  • Benadryl Allergy Diphenhydramine HCL 25 mg - 100 tablets
  • Benadryl Allergy Diphenhydramine HCL 25 mg - 100 tablets
  • Benadryl Allergy Diphenhydramine HCL 25 mg - 100 tablets
  • Benadryl Allergy Diphenhydramine HCL 25 mg - 100 tablets
  • Benadryl Allergy Diphenhydramine HCL 25 mg - 100 tablets
  • Benadryl Allergy Diphenhydramine HCL 25 mg - 100 tablets

Benadryl Allergy Diphenhydramine HCL 25 mg - 100 tablets

$18.49
Excl. tax

Benadryl® Allergy contains the histamine-blocker diphenhydramine. This product relieves: runny nose; sneezing; itchy, watery eyes; itchy throat.

The rating of this product is 0 out of 5

(0)
(Delivery timeframe:2-5 days)

Use BENADRYL Allergy ULTRATABS Tablets with 25 mg of diphenhydramine HCI, antihistamine, for effective relief from symptoms related to hay fever, upper respiratory allergy, or cold symptoms such as:

  • sneezing
  • runny nose
  • itchy, watery eyes
  • itchy throat
0 stars based on 0 reviews
Add your review